# SDR 2015FA0000194

- Difficulty date: May 4, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Aircraft: N706M
- Make and model: Found FBA-2C1
- Aircraft serial: 52
- Aircraft time: 3,033 hours, 4,922 cycles
- Engine: Lyc AEIO540*
- Engine time: 3,033 hours, 4,832 cycles
- Propeller: Hartzl HCC3YR
- System (JASC): 2721 · Rudder Tab Control System
- Part: Relay
- Part number: 065001950100
- Part serial: KT28101712
- Condition: Faulty
- Location: Rudder Trim
- Part time: 3,033 hours, 4,922 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT WHILE MANUALLY DRIVING THE RUDDER TRIM WITH THE RUDDER TRIM SWITCH, THE RUDDER TRIM "RAN AWAY" FULL RT. PILOT COULD DRIVE IT BACK TO THE LT WITH THE TRIM SWITCH, BUT WHEN HE TRIED ADDING RT RUDDER TRIM IT WOULD KEEP DRIVING TO FULL DEFLECTION RT.  WORKED FINE IN CRUISE.  MAINTENANCE REPAIRED BY REPLACING FAULTY TRIM ADAPTER RELAY BOX, PN 065-00195-0100, SN KT2810-1712.
